Sudafed Headache Day And Night Capsules 16'S

£ 4.75
£0.30/each

By law, we’re only permitted to sell you 2 of this item .

Product Description

  • Congestion Headache Relief Day & Night Capsules
  • Paracetamol, Caffeine & Phenylephrine
  • How does this product help?
  • Sudafed Congestion Headache Relief Day & Night Capsules with Phenylephrine hydrochloride, Caffeine and Paracetamol, help relieve the symptoms of colds and flu, including stuffy noses, headache, sore throat, fever, aches and pains. The Day capsules can also relieve tiredness and drowsiness.
  • Helps clear your head cold
  • Two different capsules - one for day and one for night

Information

Ingredients

Each Day Capsule contains: Paracetamol 500mg, Caffeine 25mg & Phenylephrine Hydrochloride 6.1mg, Each Night Capsule contains: Paracetamol 500mg & Phenylephrine Hydrochloride 6.1mg

Storage

Do not store above 25°C.

Preparation and Usage

  • Please read the enclosed leaflet carefully before use.
  • How to take? For oral use.
  • Swallow whole with water. Do not chew.
  • Adults and children 12 years and over:
  • Take 2 red/yellow Day capsules every 4 - 6 hours during the daytime, as required, followed by 2 dark blue/light blue Night Capsules at bedtime. Leave at least 4 hours between doses.
  • Do not take more than 8 capsules in 24 hours.
  • Do not give to children under 12 years.

Name and address

  • Marketing Authorisation holder:
  • Wrafton Laboratories Ltd.,
  • Braunton,
  • Devon,
  • EX33 2DL,
  • UK.

Distributor address

  • McNeil Products Ltd,
  • Maidenhead,
  • Berkshire,
  • SL6 3UG.
  • UK.

Return to

  • Wrafton Laboratories Ltd.,
  • Braunton,
  • Devon,
  • EX33 2DL,
  • UK.
  • McNeil Products Ltd,
  • Maidenhead,
  • Berkshire,
  • SL6 3UG.
  • UK.

Lower age limit

Advisory Years : 12

Safety warning

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Contains Paracetamol: Do not take anything else containing paracetamol while taking this medicine. Talk to your doctor at once if you take too much of this medicine, even if you feel well. The Day time capsules contain caffeine and so may disrupt sleep if taken at night. Do not use the capsules after the date shown on the pack. Keep out of the sight and reach of children.

Net Contents

16 x Capsules

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2016

Basket

Products you add to your basket will appear here